MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE 132 SIZE 3.5; HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE 132 SIZE 3.5; HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES
Catalog Number 6020-3535
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Reaction (2414)
Date of Event 02/24/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial information was provided by legal.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.Not returned to the manufacturer.
 
Event or Problem Description
It was reported through the filing of a lawsuit that allegedly the patient was implanted with an lfit anatomic cocr v40 femoral head on his right hip on or about (b)(6) 2010 and was revised on (b)(6) 2011.It is further alleged that he suffered injuries as a result of implantation and explantation of the device at issue, device recall, excessive levels of cobalt and chromium in his blood.

Brand Name
ACCOLADE 132 SIZE 3.5
Common Device Name
HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7935205
Report Number0002249697-2018-03196
Device Sequence Number940706
Product Code LPH
UDI-Device Identifier04546540510624
UDI-Public04546540510624
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Catalogue Number6020-3535
Device Lot Number31743702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2018
Initial Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;